中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 基础软件国家工程研究中心  > 期刊论文
题名:
A minimal pair joining to a plus cupping Turing degree
作者: Li DF ; Li Angsheng
通讯作者: Li ; DF (通讯作者) ; Chinese Acad Sci ; Inst Software ; POB 8718 ; Beijing 100080 ; Peoples R China
刊名: Mathematical Logic Quarterly
发表日期: 2003
卷: 49, 期:6, 页:553-566
收录类别: sci
部门归属: 基础软件国家工程研究中心
WOS记录号: WOS:000186484300003
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/3830
Appears in Collections:基础软件国家工程研究中心_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
11.pdf(769KB)----限制开放-- 联系获取全文

Recommended Citation:
Li DF,Li Angsheng. A minimal pair joining to a plus cupping Turing degree[J]. Mathematical Logic Quarterly,2003-01-01,49(6):553-566.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Li DF]'s Articles
[Li Angsheng]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Li DF]‘s Articles
[Li Angsheng]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace